Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

CORTIZONE INJECTION FOR NEUROMA

Posted by BETTY BULTMAN on 10/06/01 at 17:53 (062402)

had a cortizone injection this past Monday and now I have severe pain in
mt foot...it has swollen up and is feeling hot and has a stinging,burning
feeling. My doctor tells me I had an allergic reaction to shot and has me
on antibiotic and a pain killer since Wednesday. I really believe he gave
me the shot into the nerve and that may be causing so much pain. HELP!!
I'm a Flt.Attendant and need to be back to work. Thanks!

Re: CORTIZONE INJECTION FOR NEUROMA

Dr. Zuckerman on 10/06/01 at 18:58 (062408)

Hi,

Some people will get what is called a post steriod flare . This can last for for a few days up to a few weeks. Rest, ice, and no shoe pressing on the foot at this time. No bare feet. Avoid going up and down stairs and bending the foot. This is rare but can happen and is very very painful as you know

Re: CORTIZONE INJECTION FOR NEUROMA

Dr. Zuckerman on 10/06/01 at 18:58 (062408)

Hi,

Some people will get what is called a post steriod flare . This can last for for a few days up to a few weeks. Rest, ice, and no shoe pressing on the foot at this time. No bare feet. Avoid going up and down stairs and bending the foot. This is rare but can happen and is very very painful as you know